Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 2, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jun 5, 2014, 9:27 AM CDT for Jasper County, Missouri. It took effect at Jun 5, 2014, 11:56 AM CDT. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2014, 9:27 AM CDT (14:27 UTC)
- In effect from
- Jun 5, 2014, 11:56 AM CDT
- Expired
- Jun 8, 2014, 2:04 AM CDT
- In force
- 62 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jasper County, MO
The radar
The Springfield radar (KSGF), 105 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River near Waco (WCOM7). The gauge peaked at 19.74 ft at Jun 6, 2014, 4:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 19 ft
- Moderate stage
- 30 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07186000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
474
WGUS43 KSGF 051427
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 AM CDT THU JUN 5 2014
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Spring River at Carthage affecting Jasper County
Spring River near Waco affecting Jasper County
.This warning is based on future forecast precipitation amounts of
1 to 4 inches during the next 48 hours near the river basin.
If conditions warrant...additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf
&&
MOC097-060227-
/O.NEW.KSGF.FL.W.0001.140605T1938Z-140608T0433Z/
/CHTM7.2.ER.140605T1938Z.140606T0600Z.140607T0433Z.NO/
927 AM CDT THU JUN 5 2014
The National Weather Service in Springfield has issued a
Flood Warning for the Spring River at Carthage.
* from this afternoon to Saturday evening...until further notice.
Flood Warning for
the Spring River at Carthage.
* from this afternoon to Saturday evening...until further notice.
* At 8:45 AM Thursday The stage was 5.9 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 15.4 feet by around midnight. The river will fall
below flood stage by tomorrow late evening.
* Impact...At 15.5 feet...On Java Street, just southwest of the gage
site, flood waters impact homes near the river.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Fri Sat Sun
Spring River Basin
Carthage 10 5.9 Thu 09 AM 14.9 7.5 4.6
&&
LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437
$$
MOC097-060227-
/O.NEW.KSGF.FL.W.0002.140605T1656Z-140608T0704Z/
/WCOM7.1.ER.140605T1656Z.140606T0600Z.140607T0704Z.NO/
927 AM CDT THU JUN 5 2014
The National Weather Service in Springfield has issued a
Flood Warning for the Spring River near Waco.
* until late Saturday night...until further notice.
Flood Warning for
the Spring River near Waco.
* until late Saturday night...until further notice.
* At 8:30 AM Thursday The stage was 10.6 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
to rise to near 24.5 feet by around midnight. The river will fall
below flood stage by early Saturday morning.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Fri Sat Sun
Spring River Basin
Waco 19 10.6 Thu 08 AM 24.4 15.8 6.7
&&
LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454
$$5 follow-up statements
362 WGUS83 KSGF 051934 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 234 PM CDT THU JUN 5 2014 ...The Flood Warning continues for the following rivers in Missouri... Spring River at Carthage affecting Jasper County Spring River near Waco affecting Jasper County .Heavy rainfall from earlier today will cause river levels to rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flowing water. Nearly half of all flood fatalities are vehicle related. As little as 6 inches of water may cause you to lose control of your vehicle. Two feet of water will carry most vehicles away. Stay tuned to NOAA Weather Radio for later statements. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC097-061034- /O.EXT.KSGF.FL.W.0001.140605T2100Z-140608T0537Z/ /CHTM7.1.ER.140605T2100Z.140606T1200Z.140607T0537Z.NO/ 234 PM CDT THU JUN 5 2014 The Flood Warning continues for The Spring River at Carthage. * At 1:45 PM Thursday The stage was 9.5 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by late this afternoon and continue to rise to near 12.9 feet by tomorrow morning. The river will fall below flood stage by early Saturday morning. * Impact...At 15.5 feet...On Java Street, just southwest of the gage site, flood waters impact homes near the river. && LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437 $$ MOC097-061034- /O.EXT.KSGF.FL.W.0002.000000T0000Z-140608T0250Z/ /WCOM7.1.ER.140606T0655Z.140606T1800Z.140607T0250Z.NO/ 234 PM CDT THU JUN 5 2014 The Flood Warning continues for The Spring River near Waco. * At 1:30 PM Thursday The stage was 14.0 feet. * Flood stage is 19.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by around midnight and continue to rise to near 20.7 feet by tomorrow early afternoon. The river will fall below flood stage by tomorrow late evening. && LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454 $$
791 WGUS83 KSGF 060133 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 833 PM CDT THU JUN 5 2014 ...The Flood Warning continues for the following rivers in Missouri... Spring River at Carthage affecting Jasper County Spring River near Waco affecting Jasper County .Heavy rainfall earlier today over southeast Kansas and southwest Missouri will cause river levels to rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flowing water. Nearly half of all flood fatalities are vehicle related. As little as 6 inches of water may cause you to lose control of your vehicle. Two feet of water will carry most vehicles away. Stay tuned to NOAA Weather Radio for later statements. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC097-061633- /O.EXT.KSGF.FL.W.0001.000000T0000Z-140607T2000Z/ /CHTM7.1.ER.140605T2028Z.140606T0600Z.140606T2000Z.NO/ 833 PM CDT THU JUN 5 2014 The Flood Warning continues for The Spring River at Carthage. * At 7:45 PM Thursday The stage was 11.9 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 12.5 feet by around midnight. The river will fall below flood stage tomorrow afternoon. * Impact...At 14.0 feet...Moderate flooding occurs at the gage site. The levee system closes due to flood waters affecting the north central industrial section of Carthage. Flood waters affect low lying areas and country roads north and west of Carthage along the river. Kellogg Lake Park floods and is closed. && LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437 $$ MOC097-061632- /O.EXT.KSGF.FL.W.0002.000000T0000Z-140607T1200Z/ /WCOM7.1.ER.140606T1200Z.140606T1200Z.140606T1200Z.NO/ 833 PM CDT THU JUN 5 2014 The Flood Warning continues for The Spring River near Waco. * At 7:30 PM Thursday The stage was 16.4 feet. * Flood stage is 19.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow morning. * Impact...At 19.0 feet...Flood Stage. Roads on the east side of Maple Bridge flood. Flood waters impact low areas near Galesburg upstream from the Waco forecast point. Blackberry Creek floods due to backwater effects from the Spring River. && LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454 $$
766 WGUS83 KSGF 061558 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1058 AM CDT FRI JUN 6 2014 ...The Flood Warning continues for the following rivers in Missouri... Spring River at Carthage affecting Jasper County Spring River near Waco affecting Jasper County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flowing water. Nearly half of all flood fatalities are vehicle related. As little as 6 inches of water may cause you to lose control of your vehicle. Two feet of water will carry most vehicles away. Stay tuned to NOAA Weather Radio for later statements. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC097-070658- /O.EXT.KSGF.FL.W.0001.000000T0000Z-140607T2110Z/ /CHTM7.1.ER.140605T2028Z.140606T0845Z.140606T2110Z.NO/ 1058 AM CDT FRI JUN 6 2014 The Flood Warning continues for The Spring River at Carthage. * At 10:45 AM Friday The stage was 11.2 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by late this afternoon. * Impact...At 10.0 feet...Minor flooding occurs at the gage site. Flood waters impact State Highway 37 east of Carthage between Avilla and Reeds. && LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437 $$ MOC097-070658- /O.EXT.KSGF.FL.W.0002.000000T0000Z-140607T1900Z/ /WCOM7.1.ER.140606T1455Z.140606T1800Z.140606T1900Z.NO/ 1058 AM CDT FRI JUN 6 2014 The Flood Warning continues for The Spring River near Waco. * At 10:30 AM Friday The stage was 19.0 feet. * Flood stage is 19.0 feet. * Minor flooding is forecast. * Forecast...rise to 19.1 feet by this afternoon. The river will then fall below flood stage late this afternoon. * Impact...At 19.0 feet...Flood Stage. Roads on the east side of Maple Bridge flood. Flood waters impact low areas near Galesburg upstream from the Waco forecast point. Blackberry Creek floods due to backwater effects from the Spring River. && LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454 $$
848 WGUS83 KSGF 061937 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 237 PM CDT FRI JUN 6 2014 ...The Flood Warning continues for the following rivers in Missouri... Spring River at Carthage affecting Jasper County Spring River near Waco affecting Jasper County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flowing water. Nearly half of all flood fatalities are vehicle related. As little as 6 inches of water may cause you to lose control of your vehicle. Two feet of water will carry most vehicles away. Stay tuned to NOAA Weather Radio for later statements. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC097-071037- /O.EXT.KSGF.FL.W.0001.000000T0000Z-140607T2049Z/ /CHTM7.1.ER.140605T2028Z.140606T0845Z.140606T2049Z.NO/ 237 PM CDT FRI JUN 6 2014 The Flood Warning continues for The Spring River at Carthage. * At 1:45 PM Friday The stage was 10.5 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall to below flood stage by late this afternoon. * Impact...At 10.0 feet...Minor flooding occurs at the gage site. Flood waters impact State Highway 37 east of Carthage between Avilla and Reeds. && LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437 $$ MOC097-071036- /O.EXT.KSGF.FL.W.0002.000000T0000Z-140607T2004Z/ /WCOM7.1.ER.140606T1455Z.140606T1800Z.140606T2004Z.NO/ 237 PM CDT FRI JUN 6 2014 The Flood Warning continues for The Spring River near Waco. * At 1:30 PM Friday The stage was 19.1 feet. * Flood stage is 19.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall to below flood stage by late this afternoon. * Impact...At 19.0 feet...Flood Stage. Roads on the east side of Maple Bridge flood. Flood waters impact low areas near Galesburg upstream from the Waco forecast point. Blackberry Creek floods due to backwater effects from the Spring River. && LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454 $$
337 WGUS83 KSGF 070105 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 805 PM CDT FRI JUN 6 2014 ...The Flood Warning is cancelled for the following rivers in Missouri... Spring River at Carthage affecting Jasper County ...The Flood Warning continues for the following rivers in Missouri... Spring River near Waco affecting Jasper County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flowing water. Nearly half of all flood fatalities are vehicle related. As little as 6 inches of water may cause you to lose control of your vehicle. Two feet of water will carry most vehicles away. Stay tuned to NOAA Weather Radio for later statements. Additional river information can be found on our Advanced Hydrologic Prediction Service page at http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf && MOC097-071605- /O.EXT.KSGF.FL.W.0002.000000T0000Z-140608T0239Z/ /WCOM7.1.ER.140606T1455Z.140606T2200Z.140607T0239Z.NO/ 805 PM CDT FRI JUN 6 2014 The Flood Warning continues for The Spring River near Waco. * At 7:30 PM Friday The stage was 19.5 feet. * Flood stage is 19.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall to below flood stage by tonight. * Impact...At 19.0 feet...Flood Stage. Roads on the east side of Maple Bridge flood. Flood waters impact low areas near Galesburg upstream from the Waco forecast point. Blackberry Creek floods due to backwater effects from the Spring River. && LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454 $$ MOC097-070135- /O.CAN.KSGF.FL.W.0001.000000T0000Z-140607T2049Z/ /CHTM7.1.ER.140605T2028Z.140606T0845Z.140606T2336Z.NO/ 805 PM CDT FRI JUN 6 2014 The Flood Warning is cancelled for The Spring River at Carthage. * At 7:45 PM Friday The stage was 9.8 feet. * Flood stage is 10.0 feet. * Forecast...The river will continue to fall to 9.1 feet by Sunday morning. * Impact...At 10.0 feet...Minor flooding occurs at the gage site. Flood waters impact State Highway 37 east of Carthage between Avilla and Reeds. && LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 5, 6:25 AM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jun 5, 6:25 AM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 625 AM CDT Thu Jun 5 2014 .SHORT TERM...(Today and Tonight) Issued at 418 AM CDT THU JUN 5 2014 Active morning of weather across area this morning. Training convection extending from the Pittsburg, KS/Joplin, MO area southeastward toward Branson has produced numerous reports of hail and very heavy rainfall. Additional isolated storms have redeveloped over south central Missouri. Main forecast focus is the developing severe thunderstorm complex over central Kansas. This system is quickly getting its act together this morning and will continue to accelerate east, closely following forward propagating system motion vectors (currently at 50-60kt to the east southeast). This convective complex will continue to move into a favorable environment. There is no lack of thermo ahead of this system with MUCAPE around/above 2000 J/kg from areas along and south of Nevada to West Plains. MUCAPE will actually increase a bit this morning, with the RUC suggesting around 3000 J/kg by the mid/late morning hours. Deep layer shear of 40 to 50 kt will ensure continued storm organization. While low level shear is a bit light/disorganized, low level theta-e differences in the mid/upper 20s C are suggested by the short term models which indicates good wind potential. The weak low level shear does keep 0-3km shear vectors in the 20-25kt range (oriented west to east). This is not ideal for mesovortex production, but it is still plausible to see mesovorticies with any west to east surges embedded within the line. Locations most prone to seeing this squall line will be areas (roughly) along and south of Nevada to West Plains. Timing wise, it looks like this system will enter the western portions of the outlook area by 8 AM, with a progressive acceleration to the east through the morning hours. Current estimates place the line around the highway 65 corridor around 10 AM, south central MO by noon. These will definitely need to be revised as this system matures and accelerates. Hazards...the biggest risk will be wind gusts to 70mph. Localized areas of stronger winds are possible, especially considering the increase in low level theta-e differences. Hail will likely be tough to come by, but a few stones to quarter size are possible. At this point the tornado risk is on the low side given expected 0-3km shear vector orientation and strength. That said, we do have multiple boundaries in place and line interactions are possible. As a result, will continue with a few tornadoes possible. Additional activity is expected tonight as another MCS looks to develop from convection refiring over KS/OK. This will pose yet another wind risk. If this does materialize as expected, a flash flood watch will need to be considered. .LONG TERM...(Friday through Wednesday) Issued at 418 AM CDT THU JUN 5 2014 As has been advertised, Friday through (at least) the weekend will feature a very active weather pattern. Shortwaves will pass through a largely zonal flow in periodic fashion. 00z suite of model agrees with the overall pattern in general. The devil, of course, will be in the mesoscale details with respect to exact positioning of the synoptic scale front and shear/instability profiles. Bottom line timing from 00z models. Scattered showers/storms are expected to redevelop during the heat of the day Friday. A convective complex passage Saturday (originating from the central Plains). Additional thunderstorm complexes are possible Saturday night into Sunday, although trust in details at this juncture is low. Heading into next week, the ECMWF and GEM produce a cutoff low over the Midwest during the first half of the week. This will keep our area unsettled with additional rainfall possible. The GFS is an outlier keeping the pattern progressive. The current forecast sides with the cutoff low. Temperatures will remain seasonable from Friday through the middle of next week. && .AVIATION...(For the 12Z TAFS through 12Z Friday Morning) Issued at 620 AM CDT THU JUN 5 2014 The region is in a lull between storm systems with VFR ceilings at the KSGF and KJLN terminals. Some areas of fog were impacting portions of the area with MVFR to IFR visibilities noted at KBBG. A severe storm system is expected to move across the region this morning and into the early afternoon with MVFR to IFR visibilities and strong gusty winds in storms. Additional storms are expected to develop during the evening and overnight with MVFR to IFR flight conditions expected as rain and fog develop once again. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Gagan LONG TERM...Gagan AVIATION...Hatch
Hazardous weather outlook, Jun 5, 5:52 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 552 AM CDT THU JUN 5 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 552 AM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. LIMITED TORNADO RISK. ELEVATED HAIL RISK. LIMITED TO ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE FROM CENTRAL INTO EASTERN KANSAS THIS MORNING. IT IS EXPECTED THAT THESE THUNDERSTORMS WILL CONGEAL INTO A SQUALL LINE AND ACCELERATE TO THE SOUTHEAST. THIS SQUALL LINE WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS TO 70 MPH...HAIL TO THE SIZE OF QUARTERS AND A FEW TORNADOES. LOCALIZED AREAS OF EVEN STRONGER WIND GUSTS ARE POSSIBLE. THIS LINE OF STORMS WILL REACH EXTREME SOUTHEASTERN KANSAS AROUND OR AFTER 8 AM...MOVE INTO MISSOURI AROUND OR JUST AFTER 9 AM...REACH THE HIGHWAY 65 CORRIDOR AFTER 10 AM AND MOVE INTO SOUTH CENTRAL MISSOURI BY MIDDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED LATE THIS EVENING INTO THE OVERNIGHT HOURS. THERE IS A CONDITIONAL RISK FOR SEVERE WEATHER WITH THIS ACTIVITY WITH DAMAGING WIND GUSTS AND LARGE HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODIC ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE AT TIMES. AREAS OF HEAVY RAIN AND POSSIBLE FLOODING WILL BE A CONCERN DEPENDING ON THE TRACK AND EVOLUTION OF EACH INDIVIDUAL THUNDERSTORM COMPLEX OR LINE OF STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED IN THE NEXT THREE HOURS FOR EXTREME SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI. SPOTTER ACTIVATION WILL BE NEEDED FOR THE REMAINDER OF THE MISSOURI OZARKS FROM LATE THIS MORNING INTO EARLY THIS AFTERNOON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Jun 5, 8:57 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM TSTM WND GST 4 N JOPLIN 37.14N 94.51W
06/05/2014 M0 MPH JASPER MO ASOS
ASOS MEASURED 64 MPH WIND GUST AT JOPLIN AIRPORT
&&
RKARDELLLocal storm report, Jun 5, 9:03 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM TSTM WND DMG 2 SE JOPLIN 37.06N 94.49W
06/05/2014 JASPER MO AMATEUR RADIO
LIMBS DOWN ESTIMATED 60 MPH WINDS.
&&
RKARDELLLocal storm report, Jun 5, 9:04 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM TSTM WND GST 4 N JOPLIN 37.14N 94.51W
06/05/2014 M64.00 MPH JASPER MO ASOS
ASOS MEASURED 64 MPH WIND GUST AT JOPLIN AIRPORT
&&
RKARDELLLocal storm report, Jun 5, 9:05 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM TSTM WND GST CARL JUNCTION 37.18N 94.57W
06/05/2014 E0.00 MPH JASPER MO TRAINED SPOTTER
SPOTTER ESTIMATED 60 MPH WINDS. NUMEROUS TREES DOWN.
&&
RKARDELLLocal storm report, Jun 5, 9:23 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM TSTM WND GST 4 S JOPLIN 37.03N 94.51W
06/05/2014 E0 MPH NEWTON MO AMATEUR RADIO
SPOTTER ESTIMATES WINDS UP TO 60 MPH.
&&
RKARDELLLocal storm report, Jun 5, 9:25 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM TSTM WND GST CARL JUNCTION 37.18N 94.57W
06/05/2014 E60.00 MPH JASPER MO TRAINED SPOTTER
SPOTTER ESTIMATED 60 MPH WINDS. NUMEROUS TREES DOWN.
&&
RKARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:30 PM CDT | Special Weather Statement | SGF | Shannon | 45 min |
| Jun 4, 8:44 PM CDT | Special Weather Statement | SGF | Dade | 31 min |
| Jun 4, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 38 min |
| Jun 4, 9:15 PM CDT | Areal Flood Advisory | SGF | Dent, Shannon, Texas | 6 hr |
| Jun 4, 9:34 PM CDT | Special Weather Statement | SGF | Shannon | 41 min |
| Jun 4, 9:40 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 50 min |
| Jun 4, 9:45 PM CDT | Special Weather Statement | SGF | Greene | 45 min |
| Jun 4, 9:52 PM CDT | Areal Flood Advisory | SGF | Shannon, Texas | 5 hr |
| Jun 4, 10:18 PM CDT | Special Weather Statement | SGF | Lawrence | 42 min |
| Jun 4, 10:27 PM CDT | Special Weather Statement | SGF | Oregon | 48 min |
| Jun 4, 10:46 PM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper, Lawrence | 6 hr |
| Jun 4, 10:56 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 49 min |
| Jun 4, 11:24 PM CDT | Special Weather Statement | SGF | Christian | 36 min |
| Jun 4, 11:40 PM CDT | Special Weather Statement | SGF | Shannon | 50 min |
| Jun 4, 11:58 PM CDT | Special Weather Statement | SGF | Lawrence | 47 min |
| Jun 5, 12:37 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 23 min |
| Jun 5, 1:18 AM CDT | Special Weather Statement | SGF | Jasper | 27 min |
| Jun 5, 1:22 AM CDT | Special Weather Statement | SGF | Stone | 23 min |
| Jun 5, 1:31 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence | 44 min |
| Jun 5, 1:50 AM CDT | Areal Flood Warning | SGF | Jasper, Lawrence | 6 hr |
| Jun 5, 2:01 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 44 min |
| Jun 5, 2:02 AM CDT | Special Weather Statement | SGF | Taney | 28 min |
| Jun 5, 2:16 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 44 min |
| Jun 5, 2:53 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 40 min |
| Jun 5, 3:24 AM CDT | Special Weather Statement | SGF | Oregon | 51 min |
| Jun 5, 3:45 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence | 4 hr |
| Jun 5, 3:52 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 26 min |
| Jun 5, 3:54 AM CDT | Special Weather Statement | SGF | Jasper | 36 min |
| Jun 5, 7:51 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence | 6 hr |
| Jun 5, 7:56 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 49 min |
| Jun 5, 8:27 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 63 min |
| Jun 5, 8:41 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 64 min |
| Jun 5, 8:45 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 60 min |
| Jun 5, 9:00 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 60 min |
| Jun 5, 9:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 50 min |
| Jun 5, 9:27 AM CDT | River Flood Warning | SGF | Jasper | 62 hr |
| Jun 5, 9:28 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 62 min |
| Jun 5, 9:29 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jun 5, 9:30 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 60 min |
| Jun 5, 10:09 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Webster, Wright | 66 min |
| Jun 5, 10:14 AM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Jun 5, 10:22 AM CDT | Flash Flood Warning | SGF | Dade, Jasper, Lawrence | 4 hr |
| Jun 5, 10:29 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 23 min |
| Jun 5, 10:48 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 57 min |
| Jun 5, 11:17 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 17 min |
| Jun 5, 11:31 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 59 min |
| Jun 5, 11:47 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 17 min |
| Jun 5, 12:51 PM CDT | Areal Flood Warning | SGF | Barton, Dade, Jasper, Lawrence, Vernon | 3 hr |
| Jun 5, 3:30 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Cedar, Christian, Dade, Dallas and 19 more | 4 days |
| Jun 5, 3:55 PM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper, Lawrence, Vernon | 18 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.